Fuzzy number approximation via shadowed sets

Przemysław Grzegorzewski

Abstract

Interval and trapezoidal approximation methods for fuzzy numbers have been intensively developed and examined recently. In this paper another approach to simplify fuzzy numbers, called shadowed set approximation, is suggested. Some basic properties of the proposed method is also discussed. It seems that the proposed approximation might be useful for granular computing as a tool that removes excessive precision in describing imprecise phenomena.
Author Przemysław Grzegorzewski (FMIS / DSPFM) - [Systems Research Institute (IBS PAN) [Polish Academy of Sciences (PAN)]]
Przemysław Grzegorzewski,,
- Department of Stochastic Processes and Financial Mathematics
- Instytucie Badań Systemowych
Journal seriesInformation Sciences, ISSN 0020-0255
Issue year2013
Vol225
No0
Pages35-46
Publication size in sheets0.55
Keywords in EnglishApproximation of fuzzy number, Fuzzy number, IF-set, interval approximation, Shadowed set, Triangular approximation
ASJC Classification1702 Artificial Intelligence; 1802 Information Systems and Management; 1706 Computer Science Applications; 2614 Theoretical Computer Science; 2207 Control and Systems Engineering; 1712 Software
DOIDOI:10.1016/j.ins.2012.10.028
URL http://www.sciencedirect.com/science/article/pii/S0020025512006986
Languageen angielski
Score (nominal)45
Score sourcejournalList
ScoreMinisterial score = 45.0, 31-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 31-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 14; Scopus Citations = 26; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 3.335; WoS Impact Factor: 2013 = 3.893 (2) - 2013=3.969 (5)
Citation count*8 (2015-08-19)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?